# SDR NSVA20070154

- Difficulty date: June 10, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N155CJ
- Make and model: Beech 1900D
- Aircraft serial: UE55
- Aircraft time: 23,491 hours, 34,454 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Downlock Switch
- Component: Downlock Switch
- Component part number: H111541
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR UNSAFE LIGHTS REMAINED ILLUMINATED AFTER GEAR RETRACTION, INSPECTED LANDING GEAR FOR ANY OBVIOUS DAMAGE FOUND NO DAMAGE.  FOUND RT DOWN SWITCH WITH CHAFED WIRES.  REMOVED AND REPLACED SWITCH IAW AMM 32-60-02.  OPS CHECK GOOD, P/N ON/OFF H11-1541.
